# SDR SWIA202163176

- Difficulty date: October 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER STRUCTURE - CORNER CLEAT CORRODED - DATUM 6 - FS 329 - REF DWG 601R31702 REV N   (C CHECK RO 12-19-21)   REMOVED AND REPLACED CORNER CLEAT AT DATUM 6 FS 329. REF CRJ 700 SRM 51-42-06-001-001-A01  REV 38 JUL 25/2020 AND DWG 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY TASK CARD.
